# SDR QXEA9902282

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Failed
- Location: Bs 9.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE VERTICAL FLOOR SUPPORT WEB AT Y9.250 RIGHT IS BUCKLED APPROXIMATELY .090 AT THE TOP JUST AFT OF X601 TO ABOUT X611.  REPAIRED IAW HORIZON AIR EA 9-53-478.
